# SDR DALA2024052805573

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 1280 S11-12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 GOUGES ON REPAIR DOUBLER ON FRAME AT STA 1280 BTW S-11L TO S-12L AT CPAX. CORRECTIVE ACTION: SUMMARY, OF NRC 00441: REPAIR DOUBLER ON FRAME AT STA 1280 BTW S -11L TO S-12L AT CPAX WAS REPLACED PER B757-200 S.R.M. (0358262)
